null

Zyrtec 24 Hr Children’s Allergy Syrup with Cetirizine Dye- & Sugar-Free Grape Flavor 4 fl. oz

Zyrtec $16.40

Zyrtec 24 Hr Children’s Allergy Syrup with Cetirizine Dye- & Sugar-Free Grape Flavor 4 fl. oz

  • Children’s Zyrtec Allergy Syrup for relief of indoor and outdoor allergy symptoms including runny nose, sneezing, itchy, watery eyes and itchy nose and throat
  • Zyrtec children’s allergy liquid contains 5 milligrams of cetirizine hydrochloride in each 5 mL and provides 24 hours of kids’ allergy relief from symptoms of hay fever and other upper respiratory allergies
  • From the #1 pediatrician-recommended brand for children’s allergies among OTC oral antihistamines, this children’s allergy liquid is available in kid-friendly flavors and is both dye-free and sugar-free
  • Kids’ allergy medicine includes dosing cup and is suitable for children ages two years and up, for consistently powerful relief of your child’s allergies
  • 4-fluid ounces

Children’s Zyrtec Allergy Syrup relieves indoor and outdoor allergy symptoms in children. With 5 milligrams of cetirizine hydrochloride in each 5 mL, this over the counter children’s allergy medicine offers 24 hour relief from common symptoms of hay fever and other upper respiratory allergies. Children’s Zyrtec provides consistently powerful relief for your kids’ allergies and helps treat symptoms such as runny nose, sneezing, itchy watery eyes, and itchy nose and throat. Suitable for children ages two years and up, Children’s Zyrtec Allergy Syrup is dye-free, sugar-free and available in a variety of kid-friendly flavors.

 

abc: 10150749

Read more

Description

Zyrtec 24 Hr Children’s Allergy Syrup with Cetirizine Dye- & Sugar-Free Grape Flavor 4 fl. oz

  • Children’s Zyrtec Allergy Syrup for relief of indoor and outdoor allergy symptoms including runny nose, sneezing, itchy, watery eyes and itchy nose and throat
  • Zyrtec children’s allergy liquid contains 5 milligrams of cetirizine hydrochloride in each 5 mL and provides 24 hours of kids’ allergy relief from symptoms of hay fever and other upper respiratory allergies
  • From the #1 pediatrician-recommended brand for children’s allergies among OTC oral antihistamines, this children’s allergy liquid is available in kid-friendly flavors and is both dye-free and sugar-free
  • Kids’ allergy medicine includes dosing cup and is suitable for children ages two years and up, for consistently powerful relief of your child’s allergies
  • 4-fluid ounces

Children’s Zyrtec Allergy Syrup relieves indoor and outdoor allergy symptoms in children. With 5 milligrams of cetirizine hydrochloride in each 5 mL, this over the counter children’s allergy medicine offers 24 hour relief from common symptoms of hay fever and other upper respiratory allergies. Children’s Zyrtec provides consistently powerful relief for your kids’ allergies and helps treat symptoms such as runny nose, sneezing, itchy watery eyes, and itchy nose and throat. Suitable for children ages two years and up, Children’s Zyrtec Allergy Syrup is dye-free, sugar-free and available in a variety of kid-friendly flavors.

 

abc: 10150749

Reviews (0)

Be the first to write a review

Additional info

SKU: 10150749
UPC: 300450209047
Shipping: Calculated at Checkout